# SDR DL76G100553

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 82,159 hours, 17,238 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT AUTO 2 STATUS MSG. CABIN AUTO INOP EICAS CAUTION MSG WORKED 4.0 IN MANUAL.  FOUND ON BITE TEST, AC MOTOR FAULT AND LOW IN FLOW FAULT. REPLACED CABIN ALT CONTROL PANEL AND BOTH PRESSURE CONTROLLERS. OK FOR SERVICE.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
